Format

Send to

Choose Destination
See comment in PubMed Commons below
Rev Med Liege. 2007 Oct;62(10):624-7.

[Discontinuation syndrome associated with antidepressants].

[Article in French]

Author information

1
Service de Psychiatrie et de Psychologie Médicale, CHU Sart Tilman, Lìege, Belgique.

Abstract

Sometimes, the discontinuation of antidepressant therapy is associated with both physical and psychological symptoms. These symptoms are parts of the discontinuation syndrome and are very different from relapse or recurrence. The discontinuation syndrome appears within 1 week and lasts about 3 weeks after discontinuation of the antidepressant. In the vast majority of cases, the symptomatology is self-limiting. Sometimes, in the presence of a severe syndrome, reintroduction of the antidepressant induces a rapid resolution of the symptoms. In fact, the discontinuation of the antidepressant should be progressive.

PMID:
18069574
[Indexed for MEDLINE]
Free full text
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for ORBi (University of Liege)
    Loading ...
    Support Center